IEICE Transactions on Information and Systems
Online ISSN : 1745-1361
Print ISSN : 0916-8532
Regular Section
Node-to-Set Disjoint Paths Problem in a Möbius Cube
David KOCIKYuki HIRAIKeiichi KANEKO
Author information
JOURNALS FREE ACCESS

2016 Volume E99.D Issue 3 Pages 708-713

Details
Abstract

This paper proposes an algorithm that solves the node-to-set disjoint paths problem in an n-Möbius cube in polynomial-order time of n. It also gives a proof of correctness of the algorithm as well as estimating the time complexity, O(n4), and the maximum path length, 2n-1. A computer experiment is conducted for n=1,2,...,31 to measure the average performance of the algorithm. The results show that the average time complexity is gradually approaching to O(n3) and that the maximum path lengths cannot be attained easily over the range of n in the experiment.

Information related to the author
© 2016 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top